Egypt
A 26-year-old male asked:

From 5 months i have not any libido or erections after failed in a sexual experience if that psychological will my libido and erections back to normal?

1 doctor answer1 doctor weighed in
Dr. Craig Smith
Urology 37 years experience
Performance anxiety: Psychogenic influences play a strong role in obtaining and sustaining erections. Erections should return once the above has resolved. Seek additional consultation if problem persists.
Created for people with ongoing healthcare needs but benefits everyone.

Similar questions

Egypt
A 26-year-old male asked:

I haven't any libido or erections from 5 months till now after i failed in my first sexual experience will i be ok will my libido and erections back?

1 doctor answer2 doctors weighed in
Dr. Catherine Shaw
Clinical Psychology 38 years experience
You'll be OK.: Sorry you are taking this so hard. If libido and erections ok. Before attempted sexual experience, then all should be well. It's a mind game that many young men get trapped in. Anxiety and negative experience leads to more anxiety and neg experience. You need to stop beating yourself up asap. Since it's been 5 months, you could benefit from psychological help to reduce your anticipatory anxiety.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 38-year-old male asked:
I am a 38 years old male. How I will get more libido , erection and sexual stamina through food. Years before it was ok. Please advice me. ?
Dr. Pamela Pappas
Psychiatry 44 years experience
Not just food: Generally food alone does not change libido, unless one is very malnourished. Changes in libido and sexual stamina could result from many things --... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A 48-year-old male asked:
Im taking zolof 75 ifeel demotion in my libido and erection do Buspar (buspirone) can help for revers sexual side effects what dose is good to take a day?
Dr. John Hanna
Family Medicine 37 years experience
Variable: Zoloft (sertraline) is in the class of antidepressants called ssri. Selective serotonin release inhibitors. They allow yhour brain to recycle seroto... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 28-year-old male asked:
28M - over a few months, I have had a large drop in libido, rarely get morning erections and feel like penile sensitivity has decreased. I take methylphenidate for ADHD (~15 months taking it) but had no sexual issues until this point. Is this concern?
Dr. Hiep Le
Dr. Hiep Leanswered
Nephrology and Dialysis 44 years experience
Methylphenidate may affect the libido but not erectile function. In contrast, it may cause increased erection, prolonged erection or priapism as the e... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 31-year-old male asked:
Is GABA supplementation good for libido/erections/sexual function? Does it interact with buproprion at all? We're not supposed to self diagnose but I'm running out of answers and my doctor will not help me?
Dr. Birendra Tandan
Urology 36 years experience
If your doctor is not helping you pl see another one. Supplements are not a good idea and ther is no medical proof of GABA being beneficial for erect... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A 26-year-old male asked:
Does Psychological trauma due to distressing sexual experience causes erectile dysfunction? i have ED from 10 months after failed in sexual experience
Dr. Lois A Freisleben-Cook
Pediatrics 37 years experience
It can: Yes, it can contribute but you should first see your doctor to rule out medical causes of ED, then address it's psychological consequences. Many medi... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Last updated May 3, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.